Über die Zerstückung eines Eikörpers

H., Hadwiger

Mathematische Zeitschrift (1949)

  • Volume: 51, page 161-165
  • ISSN: 0025-5874; 1432-1823

How to cite


Hadwiger, H.,. "Über die Zerstückung eines Eikörpers." Mathematische Zeitschrift 51 (1949): 161-165. <http://eudml.org/doc/169068>.

author = {Hadwiger, H.,},
journal = {Mathematische Zeitschrift},
keywords = {Metric geometry, convex geometry, integral geometry},
pages = {161-165},
title = {Über die Zerstückung eines Eikörpers},
url = {http://eudml.org/doc/169068},
volume = {51},
year = {1949},

AU - Hadwiger, H.,
TI - Über die Zerstückung eines Eikörpers
JO - Mathematische Zeitschrift
PY - 1949
VL - 51
SP - 161
EP - 165
KW - Metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/169068
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.